# SDR SWIA201541520

- Difficulty date: October 9, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 19,067 hours, 12,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAR BELOW FLOORBOARD JUST AFT OF FS 333.0, STR 26L HAS CORROSION.  R & R PRE-EXISTING STRINGER SPLICE ON FS 333, STR 26L IAW SRM.
